# SDR FDEA202107151786

- Difficulty date: July 15, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 67,277 hours, 26,246 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114N21961
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W L/E RIB OSS 515.32 FWD HOLE IS CRACKED REPAIRED PER FEDEX EA # F-5720-T0362806-P1
